MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10012866
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was difficult to disconnect the following information was received by the initial reporter with the following verbatim it was reported by customer that the white cap would not come off, one couldn't prime and one unknown issue.".
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that 2 white cap would not come off, 1 couldn't prime and 1 unknown issue could not be verified due to the product not being returned for failure investigation.A device history record review for model 10012866 lot number 24039429 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 28mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
No additional info.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19916741
Report Number9616066-2024-01089
Device Sequence Number8095068
Product Code FPA
UDI-Device Identifier10885403233777
UDI-Public(01)10885403233777(11)240328(17)270328(10)24039429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10012866
Device Lot Number24039429
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown